# SDR CA030731018

- Difficulty date: July 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 26,861 hours
- Engine: Pwa PT6A20
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Nacelle
- Component: Wire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKE OFF FROM FORT SMITH THE OIL PRESSURE INDICATION ON THE LT ENGINE DROPPED TO ZERO AND THE OIL PRESSURE LIGHT CAME ON.  A PRECAUTIONARY SHUTDOWN WAS CARRIED OUT AND THE A/C RETURNED TO FORT SMITH. ON INVESTIGATION IT WAS DISCOVERED THAT A WIRE BUNDLE WAS CHAFING ON THE NACELLE UPPER DOOR NEAR THE OIL PRESSURE TRANSMITTER.  THE WIRES WERE CHAFED RIGHT THROUGH TO BARE WIRE AND THEY SHORTED TO THE DOOR.THIS CAUSED THE OIL PRESSURE INDICATION TO DROP OFF, AS IF THE ENGINE HAD LOST PRESSURE SUDDENLY.
